# SDR FDEA202505090740

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,896 hours, 26,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1180 LBL 45.5 SEAT TRACK SHOW CORROSION. REMOVED AND FABRICATED NEW SEAT TRACK IAW B 757 RRM 51-40-02-OG, SRM 51-40-05-OG,   SRM 51-40-08-OG AND DWG # 144N5021 REV B. INSTALLED NEW SEAT TRACK MAIN CABIN STA 1080   - 1180 LBL 45.5 IAW B 757 SRM 51-40-02-OG.
